Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 15, 2007, 8:58 AM CDT for Creek County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2007, 8:58 AM CDT (13:58 UTC)
- Expired
- Jun 15, 2007, 11:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Creek County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 151359
FFWTSA
OKC037-151600-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
858 AM CDT FRI JUN 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1100 AM CDT
* AT 856 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LARGE AREA OF THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF CENTRAL
AND EASTERN CREEK COUNTY...MOVING NORTH AT 20 MPH. RADAR INDICATES
THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2
INCHES WILL BE POSSIBLE THROUGH 1100 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...KIEFER...SAPULPA...SHAMROCK...DRUMRIGHT...MANNFORD AND
OILTON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3578 9621 3585 9618 3587 9605 3608 9604
3608 9630 3617 9632 3616 9661 3580 9664
$$2 follow-up statements
000
WGUS74 KTSA 151458
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 AM CDT FRI JUN 15 2007
OKC037-151600-
CREEK OK-
956 AM CDT FRI JUN 15 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
CREEK COUNTY...
AT 955 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS WITH HEAVY RAIN OVER WESTERN PARTS OF CREEK
COUNTY WITH ADDITIONAL THUNDERSTORMS SET TO MOVE INTO EASTERN CREEK
COUNTY AROUND 1015 TO 1030 AM. RAINFALL RATES HAVE DECREASED
OVER THE PAST HOUR...BUT AN ADDITIONAL ONE-HALF TO ONE INCH OF RAIN
WILL BE POSSIBLE THROUGH 1100 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE SAPULPA...MANNFORD...OILTON AND DRUMRIGHT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3578 9621 3585 9618 3587 9605 3608 9604
3608 9630 3617 9632 3616 9661 3580 9664
$$000
WGUS74 KTSA 151554
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1054 AM CDT FRI JUN 15 2007
OKC037-151604-
CREEK OK-
1054 AM CDT FRI JUN 15 2007
...THE FLASH FLOOD WARNING FOR CREEK COUNTY EXPIRES AT 1100 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3578 9621 3585 9618 3587 9605 3608 9604
3608 9630 3617 9632 3616 9661 3580 9664
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:35 AM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, Jun 15, 3:35 AM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT FRI JUN 15 2007
.DISCUSSION...
UPPER LOW OVER SOUTHWEST OKLAHOMA WILL WOBBLE AROUND THE REGION
FOR THE NEXT SEVERAL DAYS. THIS WILL PROVIDE WEEK WIDE AREA LIFT
AND ANY LITTLE PERTURBATION WITHIN THE ATMOSPHERE WILL LIKELY
CREATE SHOWERS AND THUNDERSTORMS. BAND OF PRECIPITATION OVERNIGHT
APPEARS TO BE THE RESULT OF A MODEST LOW LEVEL JET WHICH HAS
SET UP MOISTURE CONVERGENCE ZONE. SOME SIGNIFICANT RAIN HAS
OCCURRED WITH OILTON MESONET SITE RAPIDLY APPROACHING 4 INCHES
OVERNIGHT.
SUSPECT THAT RAIN WILL RAPIDLY BECOME LESS ORGANIZED AFTER
SUNRISE BUT WITH ONGOING PRECIPITATION WILL KEEP FLASH FLOOD
WATCH UNTIL NOON.
MODELS SUGGEST ANOTHER BAND OF PRECIPITATION FROM A WEAK LOW LEVEL
JET AGAIN TONIGHT IN THE AREA JUST NORTHEAST OF THIS MORNINGS AREA AND
THIS AREA WILL BE WATCHED CLOSELY TODAY FOR A POSSIBLE WATCH FOR
TONIGHT. MOISTURE REMAINS VERY ABUNDANT WITH PRECIPITABLE WATER
VALUES OF 1.5 TO 1.75 INCHES COMMON ACROSS THE REGION.
SIGNIFICANT DIFFERENCES IN THE MODELS IN THE MID RANGE PORTION OF THE
FORECAST AND HAVE TAKEN A BLEND OF UKMET AND ECMWF FOR TIMING OF
FRONT AT MID WEEK THAT WILL LIKELY BRING A FEW DAYS OF DRIER AIR
TOWARDS THE END OF NEXT WEEK. UNTIL THEN WILL CONTINUE DAILY CHANCES
OF SHOWERS AND THUNDERSTORMS ALONG WITH THE RISK OF LOCALLY HEAVY
RAIN.
WITH DEEP MOISTURE IN PLACE EXPECT A CONTINUED SMALL DIURNAL TEMPERATURE
RANGE TO CONTINUE THROUGH WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 68 84 70 / 60 60 50 30
FSM 84 68 86 68 / 50 30 40 20
MLC 84 66 82 69 / 60 40 40 40
BVO 84 66 83 66 / 60 60 50 30
FYV 80 64 81 64 / 50 20 40 20
BYV 83 64 82 66 / 50 20 20 20
MKO 84 68 84 68 / 50 60 50 30
MIO 83 67 83 67 / 50 20 40 20
F10 83 67 83 68 / 60 60 50 30
HHW 86 69 85 69 / 60 60 40 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ059-OKZ060-OKZ064-OKZ065-OKZ066-OKZ071-OKZ073.
AR...NONE.
&&
SHORT TERM...03
LONG TERM....15Hazardous weather outlook, Jun 14, 1:00 PM CDT, 19 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT THU JUN 14 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT THU JUN 14 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. DISCUSSION... OVERNIGHT AND EARLY MORNING CONVECTION HAS LEFT SEVERAL WEAK SURFACE BOUNDARIES ACROSS THE REGION...PRIMARILY IN SOUTHEAST OKLAHOMA. PARTIAL CLEARING ACROSS SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS WILL ALLOW FOR ADDITIONAL HEATING AND DESTABILIZATION TODAY...WITH LATE AFTERNOON CAPE VALUES AROUND 1500-2000 K/KG. CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND EXPAND IN COVERAGE AS THE AFTERNOON PROGRESSES...WITH THE BEST CHANCES ACROSS SOUTHEAST OKLAHOMA NEAR THE MESOSCALE BOUNDARIES. THE STRONGER THUNDERSTORM CLUSTERS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AS HAS BEEN THE CASE FOR THE PAST SEVERAL DAYS...LOCALLY HEAVY RAINFALL IS A STRONG POSSIBILITY WITH THE SLOW MOVING CELLS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... MODELS ARE CONSISTENT WITH NOT CHANGING THE UPPER PATTERN MUCH IN THE NEAR FUTURE... THUS KEEPING AN UPPER LOW IN THE REGION WELL INTO NEXT WEEK. THERE WILL BE NO APPRECIABLE CHANGE IN THE MOISTURE-RICH AIR MASS THROUGH THAT TIME AS WELL. THEREFORE...THUNDERSTORM CHANCES...AND ASSOCIATED THREATS...WILL REMAIN IN THE FORECAST EACH DAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 15, 3:42 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLASH FLOOD E BEGGS 35.74N 96.07W
06/15/2007 OKMULGEE OK LAW ENFORCEMENT
HIGHWAY 16 CLOSED DUE TO WATER IN UNDERPASS UNDER
RAILROAD TRACKS
&&
MEBLocal storm report, Jun 15, 3:43 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
343 AM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM BLIZZARD BEGGS 35.74N 96.07W
06/15/2007 OKMULGEE OK LAW ENFORCEMENT
HIGHWAY 75A NORTH OUT OF BEGGS CLOSED DUE TO WATER IN
UNDERPASS WHICH IS DEEP ENOUGH TO COVER VEHICLES
&&
MEBLocal storm report, Jun 15, 3:47 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
347 AM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD BEGGS 35.74N 96.07W
06/15/2007 OKMULGEE OK LAW ENFORCEMENT
HIGHWAY 75A NORTH OUT OF BEGGS CLOSED DUE TO WATER IN
UNDERPASS WHICH IS DEEP ENOUGH TO COVER VEHICLES
&&
MEBLocal storm report, Jun 15, 5:52 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
552 AM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLOOD 9 WNW KELLYVILLE 35.99N 96.36W
06/15/2007 CREEK OK LAW ENFORCEMENT
CAMPERS AT HEYBURN STATE PARK HAVE BEEN MOVED TO HIGHER
GROUND DUE TO RAPID RISE OF LAKE LEVEL. SOME ROADS IN THE
AREA HAVE WATER OVER THEM INCLUDING HIGHWAY 66 AT POLECAT
CREEK
&&
MEBThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:19 PM CDT | Special Weather Statement | TSA | Creek | 41 min |
| Jun 14, 7:51 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Jun 14, 9:45 PM CDT | Flash Flood Watch | TSA | Choctaw, Creek, McIntosh, Okfuskee, Okmulgee, Pawnee and 3 more | 14 hr |
| Jun 14, 10:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jun 14, 11:42 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Jun 15, 12:00 AM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Jun 15, 12:11 AM CDT | Flash Flood Warning | TSA | Creek, Pawnee | 3 hr |
| Jun 15, 12:17 AM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Jun 15, 1:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Jun 15, 3:04 AM CDT | Flash Flood Warning | TSA | Creek, Pawnee | 3 hr |
| Jun 15, 2:57 PM CDT | Flash Flood Watch | TSA | Choctaw, Creek, Latimer, McIntosh, Muskogee, Okfuskee and 7 more | 13 hr |
| Jun 15, 5:04 PM CDT | Special Weather Statement | TSA | Osage | 41 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.